# SDR AU001013

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: AE7064584
- Condition: Failed
- Location: Mlg Actuator
- Component: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR HYDRAULIC HOSE FAILED.
